MAUDE Adverse Event Report: REMEDA AB LOADING CAR

REMEDA AB LOADING CAR
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the guard rail to their loading car detached and fell onto an employee's foot resulting in a broken toe.Medical treatment sought and administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the loading car and found the unit to be operating properly; no repairs were required.Per discussion with user facility personnel, the technician learned that user facility personnel had removed the guard rails while loading instruments for a previous cycle.The employee incorrectly reinstalled their guard rail to the loading car resulting in the reported event.The technician counseled user facility personnel on the proper use and operation of their loading car, specifically properly installing the guard rail.No additional issues have been reported.

Brand Name
LOADING CAR
Common Device Name
LOADING CAR
Manufacturer (Section D)
REMEDA AB
transportvagen 8
halmstad, halland 30272
SW  30272
MDR Report Key18380764
Report Number3013300766-2023-00002
Device Sequence Number7713322
Product Code FLE
UDI-Device Identifier07350109400052
UDI-Public07350109400052
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2023
Report Date (Section F) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/24/2023
Event Location Hospital
Date Report to Manufacturer12/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/21/2023